# SDR SWAA2012112609768

- Difficulty date: November 17, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 6550819
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE LOCATED MID FLAP AT LEVEL WBL 118 INTERNAL CAVITY LEFT WING.  REMOVED AND REPLACED PLATE LOCATED MID FLAP AT LEVEL WBL 118 INTERNAL CAVITY LEFT WING IAW CMM 57-53-24.
